Keywords = convergence
General bivariational inclusions and iterative methods

Articles in Press, Corrected Proof, Available Online from 01 July 2022

Muhammad Aslam Noor; Khalida Inayat Noor


Convergence analysis and approximation of fixed point of multivalued generalized $\alpha$-nonexpansive mapping in uniformly convex Banach space

Articles in Press, Corrected Proof, Available Online from 31 August 2022

Unwana Udofia; Donatus Ikechi Igbokwe


Convexity in G-metric spaces and approximation of fixed points by Mann iterative process

Volume 13, Issue 1, January 2022, Pages 1957-1964

Isa Yildirim; Safeer Hussain Khan


New theoretical conditions for solving functional nonlinear equations by linearization then discretization

Volume 13, Issue 1, January 2022, Pages 2857-2869

Ammar Khellaf; Mohamed Zine Aissaoui


A second order fitted operator finite difference scheme for a singularly perturbed degenerate parabolic problem

Volume 12, Special Issue, January 2021, Pages 677-687

Nana Adjoah Mbroh; Clovis Oukouomi Noutchie; Rodrigue Yves M'pika Massoukou


New iterative methods with seventh-order convergence for solving nonlinear equations

Volume 3, Issue 2, June 2012, Pages 31-37

M. Fardi; M. Ghasemi; A. Davari


A period 5 difference equation

Volume 2, Issue 1, January 2011, Pages 82-84

W.A.J. Kosmala